# SDR ASOA2014041110310

- Difficulty date: March 23, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,508 hours, 30,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT BS 310 CORRODED.  REMOVED CORROSION IAW REO 601R-53-00-930 AND DETERMINED OUT OF LIMITS.   REMOVED RT FLOOR SUPPORT IAW DWG 601R31148 & SRM 51-42-06.   INSTALLED FLOOR SUPPORT IAW DWG 601R31148 & SRM 51-42-06.
